| Model Number |
01.26.3644HCT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 may 2025: lot 114824: (b)(4) items manufactured and released on 29-feb-2012.Expiration date: 2016-dec-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
Event or Problem Description
The surgeon reported that the hip was revised the due to pain (reason unknown) 13 years after primary surgery.The shell and stem were well fixed, the versafit liner and ball head were removed and replaced by a dm converter, liner and a 22mm ball head.The case was completed successfully.